EconPapers    
Economics at your fingertips  
 

On the Generalized Duality Principle for State-Constrained Control and State Estimation Under Impulsive Inputs

Alexander B. Kurzhanski ()
Additional contact information
Alexander B. Kurzhanski: Moscow State University

A chapter in Control Systems and Mathematical Methods in Economics, 2018, pp 119-146 from Springer

Abstract: Abstract This paper compares solutions to the problem of optimal control under scale of inputs that range from impulses of higher order to differentiable functions with that of guaranteed state estimation under unknown but bounded inputs taken within the same range. Indicated is a similarity between duality of these problems in the systems sense and in the sense of mathematical programming.

Date: 2018
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:lnechp:978-3-319-75169-6_7

Ordering information: This item can be ordered from
http://www.springer.com/9783319751696

DOI: 10.1007/978-3-319-75169-6_7

Access Statistics for this chapter

More chapters in Lecture Notes in Economics and Mathematical Systems from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:lnechp:978-3-319-75169-6_7